# SDR OZCA340274230823

- Difficulty date: August 23, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N481BC
- Make and model: Saab 340B
- Aircraft serial: 274
- Aircraft time: 39,632 hours, 32,794 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control System
- Part number: D49412001
- Part serial: 61082
- Condition: Failed
- Location: Mlg
- Part time: 25 hours, 16 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOTCOME UP AFTER T/O. FOLLOWED QRH. REMOVED AND REPLACED LANDING GEARCONTROL ASSY. OPS CHECKED GOOD AT THIS TIME IAW SECTION 32-31-05-02 OF THE SAAB 340 MM.
